Header

UZH-Logo

Maintenance Infos

Maximal regularity for nonautonomous evolution equations


Amann, H (2004). Maximal regularity for nonautonomous evolution equations. Advanced Nonlinear Studies, 4(4):417-430.

Abstract

We derive sufficient conditions, perturbation theorems in particular, for nonautonomous evolution equations to possess the property of maximal Lp regularity.

Abstract

We derive sufficient conditions, perturbation theorems in particular, for nonautonomous evolution equations to possess the property of maximal Lp regularity.

Statistics

Citations

44 citations in Web of Science®
44 citations in Scopus®
99 citations in Microsoft Academic
Google Scholar™

Downloads

48 downloads since deposited on 29 Nov 2010
12 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:stability of bounded invertibility, perturbation results, maximal L p regularity
Language:English
Date:2004
Deposited On:29 Nov 2010 16:26
Last Modified:24 Nov 2018 21:17
Publisher:Advanced Nonlinear Studies
ISSN:1536-1365
OA Status:Green
Official URL:http://www.advancednonlinearstudies.com/ANLS_V4N4art.html
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2100906
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1072.35103

Download

Download PDF  'Maximal regularity for nonautonomous evolution equations'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 217kB